<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 39, No. 4) Next Issue >>
  • Sort order: Date
  • Matches for:
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 527—722
The dimension of the fiber cone
Mee-Kyoung Kim
MSC numbers : 13A30, 13C05, 13E05, 13H15
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 715—722
Error estimates for option prices in jump-diffusion models
In-Suk Wee
MSC numbers : 60H30, 91B28, 91B70
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 705—714
Relations between certain domains in the complex plane and polynomial approximation in the domains
Kiwon Kim
MSC numbers : 30C20
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 687—704
On a characterization of round spheres
Leyla Onat
MSC numbers : 53C40, 53C42, 53A15
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 681—685
Conformal vector fields and totally umbilic hypersurfaces
Dong-Soo Kim, Seon-Bu Kim, Young Ho Kim, and Seong-Hee Park
MSC numbers : 53B25, 53B30
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 671—680
Averaging property in Banach spaces
Kyugeun Cho
MSC numbers : 46B15
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 665—669
$(\Cal T_i,\Cal T_j)$-fuzzy $\alpha$-$(r,s)$-semiopen sets and fuzzy pairwise $\alpha$-$(r,s)$-semicontinuous mappings
Eun Pyo Lee
MSC numbers : 54A40
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 653—663
A note on types of Noetherian local rings
Kisuk Lee
MSC numbers : 13C14, 13C15, 13D07, 13D45, 13H10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 645—652
On derivations in Banach algebras
Ick-Soon Chang, Kil-Woung Jun, and Yong-Soo Jung
MSC numbers : 47B47, 47B48, 16N20, 16N60
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 635—643
Fuzzy interior spaces
A. A. Ramadan, M. A. Abdel-Sattar, and Yong Chan Kim
MSC numbers : 54A40, 06D35, 03B52
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 617—633
Strong laws for weighted sums of i.i.d. random variables (II)
Soo Hak Sung
MSC numbers : 60F15
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 607—615
A frequency[--]domain method for finite element solutions of parabolic problems
Chang-Ock Lee, Jongwoo Lee, and Dongwoo Sheen
MSC numbers : Primary 65N30, 65M60; Secondary 35K20
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 589—606
Torsion theory, co-Cohen-Macaulay and local homology
Mohamad Hosin Bijan-Zadeh and S. Rasoulyar
MSC numbers : 13C99, 13D30, 13E10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 577—587
On Weyl spectra of algebraically totally-paranormal operators
Jin Chun Kim
MSC numbers : Primary 47A53; Secondary 47B20
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 571—575
Nonlocal Cauchy problem for Sobolev type functional integrodifferential equation
K. Balachandran and Jong Yeoul Park
MSC numbers : 34G20, 47H20
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 561—569
Approximating the finite Hilbert transform via Ostrowski type inequalities for absolutely continuous functions
S. S. Dragomir
MSC numbers : Primary 26D15; Secondary 26D20
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 543—559
Note on the results with lower semi-continuity
Yuqing Chen, Yeol Je Cho, and Li Yang
MSC numbers : Primary 49J45, 47H10; Secondary 26A15, 54H25
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 535—541
On $k$-hyponormal weighted translation semigroups
Jung Woi Park and Sang Soo Park
MSC numbers : 47D06, 47B20
Bull. Korean Math. Soc. 2002 Vol. 39, No. 4, 527—534

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd